Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Perron-Frobenius theory and the zeros of polynomials

Author: Herbert S. Wilf
Journal: Proc. Amer. Math. Soc. 12 (1961), 247-250
MSC: Primary 30.00
MathSciNet review: 0120352
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Gantmacher, Applications of the theory of matrices, Translated by J. L. Brenner, with the assistance of D. W. Bushaw and S. Evanusa, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0107648
  • [2] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114
  • [3] J. Shohat, The Relation of the Classical Orthogonal Polynomials to the Polynomials of Appell, Amer. J. Math. 58 (1936), no. 3, 453–464. MR 1507168,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society